# SDR CA991112008

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737204
- Engine: Pwa JT8D15
- System (JASC): 3423 · Magnetic Compass
- Part: Flux Valve
- Part number: 2589419901
- Condition: Sticking
- Location: Hsi
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CAPTAIN'S HSI WAS DETERMINED TO BE GIVING WRONG HEADING INFORMATION.  FLIGHT RETURNED TO BASE.   DIRECTIONAL GYRO SWAPPED AND MAG FLUX VALVE INOPERATIVE, REPLACED.
